MathSciNet Relay Station
MathSciNet bibliographic data
MR140054 (25 #3478) 53.72
Berger, M. Les variétés Riemanniennes $(1/4)$-pincées. (French) Ann. Scuola Norm. Sup. Pisa (3) 14 1960 161–170.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement